# SDR WUXA2023001

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N799L
- Make and model: Pilats PC1247E
- Aircraft serial: 1675
- Aircraft time: 1,891 hours, 4,207 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT WITH GEAR RETRACTED, CREW REPORTS CASS DISPLAY OF "LANDING GEAR EXCEEDANCE". PILOTS IN FLIGHT DECLARED EMERGENCY WHEN GEAR WAS LOWERED AND UNSAFE NOSE GEAR WAS INDICATED. FLIGHT LANDED WITHOUT INCIDENT.
